Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6986 | OA
Li P. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 2019;147(11):4597-4604. doi:10.1090/proc/14586
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8495
Bounemoura A, Kaloshin V. A note on micro-instability for Hamiltonian systems close to integrable. Proceedings of the American Mathematical Society. 2015;144(4):1553-1560. doi:10.1090/proc/12796
View | DOI
 

Filters and Search Terms

issn=1088-6826

Search

Filter Publications